# SDR DXTA2025032802809

- Difficulty date: March 24, 2025
- Submitted: March 28, 2025
- Operation: Air carrier
- Aircraft: N309QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500152
- Aircraft time: 9,826 hours, 7,712 cycles
- System (JASC): 2760 · Drag Control System
- Part: Spoiler Sys
- Condition: Faulted
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DRAG CONTROL (SPEEDBRAKES & SPOILERS): SPOILER WAS COMMANDED OPEN, BUT THEY SLAMMED CLOSED AND JOLTED THE AIRCRAFT. VISUAL INSPECTION SHOWED THE SPOILERS FLUTTERING WHILE IN FLIGHT. MULTIPLE SPOILER MESSAGES OCCURRED. CORRECTIVE ACTION: VISUALY CHECKED THE SPOILER SYSTEM AND FOUND NO OBVIOUS DEFECTS, LNTEROGATED CMC &SENT FILES TO MCC AND CRC, PER EMBRAER CRC WE PERFORMED FIM TASK 27-66-00-810-805-A AND SERVICE LETTER SL-505-27-0002  REVISION 2. USING DIGITAL PROTRACTO WE NOTED OUTBOARD SPOILERS HAD BACKLASH OF 2 DEGREES. NOTED PLAY WAS FROM THE PRESSED IN BEARINGS ON THE OUTBOARD SPOILER BELLCRANKS. REPLACED LH AND RH BELLCRANKS IAW MM 27-65Â·02 AND OPS CHECKS GOOD AT THIS TIME LAW MM 27-00-00.
